# SDR AALA202302201409

- Difficulty date: February 15, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A320*
- Aircraft serial: 5422
- Aircraft time: 31,432 hours, 12,594 cycles
- Engine: Iae V2533A5
- Engine time: 30,940 hours, 12,438 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V16350
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 30,940 hours, 12,438 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED : AT 4000 FT MSL INTERCEPTING FINAL APPROACH AT VPS . RECEIVED RIGHT ENGINE COMPRESSOR VANE STALL ON ECAM. WITHIN 30 SECONDS RECEIVED ENGINE FAIL ECAM ACCOMPANIED BY AN AUDIBLE AND PHYSICAL THUMP, ACCOMPLISHED ECAM FOR ENGINE FAILURE AND LANDED IN APPROX, 10 MINUTES. NO RELIGHT ATTEMPTED. THE AIRCRAFT LANDED AT VPS SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
